# SDR 95FDEA01705

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 32167441
- Condition: Malfunctioned
- Location: Left Pack
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF DSM PASSING 3,000 FT, THE NR 5 MAIN CARGO SMOKE DETECTOR ILLUMINATED.  DETECTOR REMAINED ON APPROXIMATELY 2 MINUTES, THEN EXTINGUISHED.  APPROXIMATELY 4 MINUTES LATER THE NR 5 LIGHT ILLUMINATED AGAIN.  FOUND PACK C/B TRIPPED.  REMOVED AND REPLACED L/PACK VALVE.  REPAIRED BLEED AIR LEAK AT CHECK VALVE.  RAN PACKS, OPS NORMAL AFTER DUCTS PURGED.
